# SDR FDEA201201260345

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3621
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE IN BUTT JOINT AT STA 781 BETWEEN S-6R TO S-10R ACCOMPLISHED EA F-5330-157233, FUSELAGE-PLATES AND SKINS (AD 2007-19-07) EO F-5330-7-5000 PT 3 BUTT JOINT SCRIBE LINE AT STA 781 BETWEEN S-6R TO S-10R.  MAJOR REPAIR.
